Complete algebraic vector fields on Danielewski surfaces
Annales de l'Institut Fourier, Volume 66 (2016) no. 2, p. 433-454

We give the classification of all complete algebraic vector fields on Danielewski surfaces (smooth surfaces given by xy=p(z)). We use the fact that for each such vector field there exists a certain fibration that is preserved under its flow. In order to get the explicit list of vector fields a classification of regular function with general fiber or * is required. In this text we present results about such fibrations on Gizatullin surfaces and we give a precise description of these fibrations for Danielewski surfaces.

Nous donnons une classification de tous les champs de vecteurs algébriques complets sur les surfaces de Danielewski (surface lisse donnée par xy=p(z)). Nous utilisons le fait que pour chaque tel champ vectoriel, il existe une fibration préservée par son flot. Une classification des fonctions régulières avec fibre générique or * est requise pour obtenir la liste explicite des champs vectoriels. Nous présentons des résultats sur de telles fibrations définies sur des surfaces de Gizatullin et donnons une description précise de ces fibrés pour les surfaces de Danielewski.

Received : 2014-11-24
Revised : 2015-03-25
Accepted : 2015-07-15
Published online : 2016-02-17
DOI : https://doi.org/10.5802/aif.3015
Classification:  32M25,  37F75,  14R25
Keywords: affine surfaces, complete vector fields, algebraic fibrations
@article{AIF_2016__66_2_433_0,
     author = {Leuenberger, Matthias},
     title = {Complete algebraic vector fields on Danielewski surfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {2},
     year = {2016},
     pages = {433-454},
     doi = {10.5802/aif.3015},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2016__66_2_433_0}
}
Leuenberger, Matthias. Complete algebraic vector fields on Danielewski surfaces. Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 433-454. doi : 10.5802/aif.3015. http://www.numdam.org/item/AIF_2016__66_2_433_0/

[1] Andersén, Erik Complete vector fields on (C * ) n , Proc. Amer. Math. Soc., Tome 128 (2000) no. 4, pp. 1079-1085 | Article

[2] Barth, Wolf P.; Hulek, Klaus; Peters, Chris A. M.; Van De Ven, Antonius Compact complex surfaces, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Tome 4 (2004), xii+436 pages | Article

[3] Blanc, Jérémy; Dubouloz, Adrien Automorphisms of 𝔸 1 -fibered affine surfaces, Trans. Amer. Math. Soc., Tome 363 (2011) no. 11, pp. 5887-5924 | Article

[4] Brunella, Marco Foliations on complex projective surfaces, Dynamical systems. Part II, Scuola Norm. Sup., Pisa (Pubbl. Cent. Ric. Mat. Ennio Giorgi) (2003), pp. 49-77

[5] Brunella, Marco Birational geometry of foliations, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, Publicações Matemáticas do IMPA. [IMPA Mathematical Publications] (2004), iv+138 pages

[6] Brunella, Marco Complete polynomial vector fields on the complex plane, Topology, Tome 43 (2004) no. 2, pp. 433-445 | Article

[7] Daigle, Daniel On locally nilpotent derivations of k[X 1 ,X 2 ,Y]/(φ(Y)-X 1 X 2 ), J. Pure Appl. Algebra, Tome 181 (2003) no. 2-3, pp. 181-208 | Article

[8] Flenner, Hubert; Kaliman, Shulim; Zaidenberg, Mikhail Birational transformations of weighted graphs, Affine algebraic geometry, Osaka Univ. Press, Osaka (2007), pp. 107-147

[9] Flenner, Hubert; Kaliman, Shulim; Zaidenberg, Mikhail Uniqueness of * - and + -actions on Gizatullin surfaces, Transform. Groups, Tome 13 (2008) no. 2, pp. 305-354 | Article

[10] Gutwirth, A. An inequality for certain pencils of plane curves, Proc. Amer. Math. Soc., Tome 12 (1961), pp. 631-638 | Article

[11] Kaliman, Shulim; Kutzschebauch, Frank; Leuenberger, Matthias Complete algebraic vector fields on affine surfaces (2014) (http://arxiv.org/abs/1411.5484 )

[12] Kutzschebauch, Frank; Leuenberger, Matthias; Liendo, Alvaro The algebraic density property for affine toric varieties, J. Pure Appl. Algebra, Tome 219 (2015) no. 8, pp. 3685-3700 | Article

[13] Makar-Limanov, L. Locally nilpotent derivations on the surface xy=p(z), Proceedings of the Third International Algebra Conference (Tainan, 2002), Kluwer Acad. Publ., Dordrecht (2003), pp. 215-219

[14] Mcquillan, M. Non-commutative Mori theory (preprint IHES M/01/42, 2001)

[15] Suzuki, Masakazu Sur les opérations holomorphes du groupe additif complexe sur l’espace de deux variables complexes, Ann. Sci. École Norm. Sup. (4), Tome 10 (1977) no. 4, pp. 517-546